Learn how to use Mayo Clinic Connect
Request an Appointment
Ever since I got my vaccination I have had an ongoing intermittent heart beat irregularity. It has me concerned and I have gotten dizzy and it has affected my ability to "catch my breath" is this normal? Does it subside?
Hi @benkirk21 and welcome to Mayo Clinic Connect. I am sorry you are having a heart rate issue after your vaccine. The fact that you get dizzy and can't catch your breath is concerning. I don't know if you have ever had these issues before with a vaccine, but you should definitely contact your physician to make sure you are ok.
You will notice that I moved your question to two different groups, COVID-19 and Heart Rhythm Conditions you can find them here:
Heart Rhythm: https://connect.mayoclinic.org/group/heart-rhythm-conditions/
Have you ever had these interactions with any other vaccine you have gotten?
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In